In some cases, phentermine can also cause changes to your period or ovulation patterns.
Phentermine is a prescription medication that's used to help you lose weight. It works by decreasing the amount of food you eat and increasing your energy level, creating a calorie deficit. In some cases, phentermine can also cause changes to your period or ovulation patterns. If you're experiencing multiple changes to your period while taking this drug, it's important to talk with your doctor about switching medications.
Phentermine is a stimulant that can affect the menstrual cycle and cause irregular periods, weight loss, breast tenderness, headaches and insomnia.
The drug causes dry mouth in some people who take it.
If you have a regular period, your cycle may become shorter or longer. If it's shorter, that could mean that you ovulate earlier than usual and therefore are more fertile. If it's longer, this could be due to lack of ovulation or anovulation (no egg production).
If you have PCOS and are looking for ways to manage your symptoms or improve your fertility, phentermine is a good option. Phentermine works by increasing the amount of the hormone norepinephrine in the brain. Norepinephrine signals hunger, which can then lead to weight loss after taking phentermine. The effective dose for women with PCOS is between 5 and 15 mg per day; however, if you have been diagnosed with high blood pressure or heart disease and are taking phentermine, consult your doctor before beginning treatment.
Phentermine is a stimulant and may affect your menstrual cycle. This can happen in a few different ways, including:
If any of these things are happening to you, it could mean that your ovulation isn't regular anymore because of phentermine use. If this happens often enough, it might make it harder for you to get pregnant.
Phentermine is known to cause breast tenderness in some women. It's also been reported that the drug can cause breast size to increase.
Because phentermine is a stimulant, it can cause a variety of side effects including:
If you're experiencing multiple changes to your period while taking phentermine, talk to your doctor about switching medications.
If you're experiencing multiple changes to your period while taking phentermine, talk to your doctor about switching medications. It could be that the dose is too high or that you need a medication with fewer side effects.
If the problem persists, you may need to switch medications. If you're taking phentermine for weight loss, you may need to lower the dose or stop taking it.
As we’ve seen, phentermine is a medication that can cause some changes to your menstrual cycle. It can affect ovulation, which means that you may have difficulty getting pregnant or carrying a pregnancy to term. If you have irregular periods and are experiencing the side effects of this drug, talk to your doctor about switching medications.